Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 676230, 6 pages
http://dx.doi.org/10.1155/2014/676230
Research Article

Consensus of Multiagent Networks with Intermittent Interaction and Directed Topology

Department of Mathematics and Information Engineering, Chongqing University of Education, Chongqing 400067, China

Received 24 May 2014; Revised 22 July 2014; Accepted 22 July 2014; Published 12 August 2014

Academic Editor: Chuandong Li

Copyright © 2014 Li Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Xiao, “Consensus of Multiagent Networks with Intermittent Interaction and Directed Topology,” Mathematical Problems in Engineering, vol. 2014, Article ID 676230, 6 pages, 2014. https://doi.org/10.1155/2014/676230.